Loading...

Table of Content

      
    20 September 2013
    Volume 48 Issue 09
    Articles
    Research on source location privacy routing based on angle and probability in wireless sensor networks
    ZHAO Ze-mao1, LIU Yang1, ZHANG Fan1,2, ZHOU Jian-qin1, ZHANG Pin1
    J4. 2013, 48(09):  1-9. 
    Abstract ( 432 )   PDF (2004KB) ( 1678 )   Save
    Related Articles | Metrics

    In wireless sensor networks(WSN) source location privacy protection issues, aiming at hop by hop backtracking attacker with the ability of local traffic analysis, a source location privacy routing protocol RAPFPR based on random angle and probability forwarding is proposed. The protocol is mainly divided into two phases: the true source node according to the random angle and distance directed routing phase and the phantom node to the base station based on probability forwarding routing phase. The protocol of the phantom nodes can evenly distributed around the true source node, and probability forwarding routing greatly reduces the probability of overlapping path,increased the difficulty of hop by hop reverse attacker. Compared with the existing privacy protection scheme, simulation results show that under the premise of without significantly increasing the communication overhead, this protocol can effectively prolong the average network safety time and has a very good privacy protection performance.

    A kind of adaptive species optimization of wireless Mesh network QoS routing algorithm
    WAN Zhi-ping1, L Zhi-min1,2 *
    J4. 2013, 48(09):  10-16. 
    Abstract ( 382 )   PDF (1466KB) ( 1761 )   Save
    Related Articles | Metrics

    For the network latency that is caused by the inequalities of wireless Mesh network bandwidth and load energy, and low operation speed of the routing algorithm and so on, a kind of adaptive species optimization of Wireless Mesh Network QoS routing algorithm (AQPSO) was proposed. To avoid the transmission delay and congestion of the data, the algorithm uses route evaluation function to search the best node path and through ant pheromone updating rules to balance the network load. Meanwhile, combined with the speciation policy of quantum behavior particle swarm optimization algorithm, a best position field adaptive search pattern was put forward, which improved the convergence speed of the algorithm. Viewing from the network latency and the algorithm convergence speed, the simulation results show that the proposed algorithm has a better effect than the improved ant colony QoS routing algorithm and QoS routing algorithm based on genetic algorithm.

    An optimization strategy for managing dormant nodes in wireless sensor networks base on fuzzy clustering
    WAN Run-ze1, LEI Jian-jun1, YUAN Cao2
    J4. 2013, 48(09):  17-21. 
    Abstract ( 397 )   PDF (1101KB) ( 1441 )   Save
    Related Articles | Metrics

    Since the nodes in wireless sensor networks are usually deployed densely, it would lead to the large redundancy of the collected data. The method of fuzzy clustering is proposed and a fuzzy analogical matrix for clustering is established based on the lattice close degree, and then the redundant nodes are chosen according to the criterion that the number of sensors is as few as possible when the maximum information is obtained. Furthermore, a sleep scheduling mechanism is applied for these redundant nodes and experimental results show that this method can improve the effectiveness and accuracy of the sensor system, and prolong the network life cycle significantly.

    Security analysis of fast public key cryptosystem on matrix ring
    GU Chun-sheng1,2, WU Fang-sheng2, JING Zheng-jun2,3, YU Zhi-min2
    J4. 2013, 48(09):  22-28. 
    Abstract ( 473 )   PDF (750KB) ( 1860 )   Save
    Related Articles | Metrics

    It is very important to analyze the security of fast public key cryptosystem suitable for computing devices with limited resources. By applying lattice reduction algorithm, it is not more difficult than the integer factorization problem to break the fast public key cryptosystem based on matrix ring. That is, given an oracle of factoring integers, there exists a polynomial time algorithm which solves the secret key from the public key. The correctness of security analysis is demonstrated by computational experiments.

    Improved certificateless aggregate signature scheme
    HOU Hong-xia1,2, ZHANG Xue-feng2, DONG Xiao-li2
    J4. 2013, 48(09):  29-34. 
    Abstract ( 575 )   PDF (693KB) ( 1702 )   Save
    Related Articles | Metrics

    Recently, the aggregate signature is a hot topic concerned. An improved cerificateless aggregate signature scheme is constructed based on the certificateless cryptography. Compared with the existing schemes, the scheme has constant pairing computations, and the verification algorithm only requires three pairing computations, which greatly improves the efficiency of the signature verification. The improved scheme can resist the attack of TypeⅠand TypeⅡadversary in certificateless adversary model,and it is existentially unforgeable under the computational DiffieHellman assumption.The security proof of the improved scheme is given in the random oracle model.

    Second moment of selfexciting filter poisson process
    ZHENG Ying, MA Ming*
    J4. 2013, 48(09):  35-39. 
    Abstract ( 497 )   PDF (732KB) ( 1449 )   Save
    Related Articles | Metrics

    The second moment of self-exciting filter Poisson process is studied, and then the conclusions about the second moment of self-exciting filter Poisson process are applied to the marked point process of the censored δ-shock model and customer lifetime value (CLV). The second moment of the marked point process of the censored δ-shock model and CLV are obtained.

    Consistency NA samples kernel density estimation for censored data
    YE Cai-yuan, WU Qun-ying*, WU Xin-ye
    J4. 2013, 48(09):  40-45. 
    Abstract ( 372 )   PDF (696KB) ( 1018 )   Save
    Related Articles | Metrics

    Under the case that {Xn;n≥1}-and {Yn;n≥1} are sequence of NA random variables and independent of each other, the kernel estimation of the probability density function of random censored data were studied, and the point-by-point strong consistency and uniform strong consistency of the kernel estimation were obtained.

    The reliability for a single unit repairable system with repair time omission and working time following PH distribution
    WEN Yan-qing, LIU Bao-liang, LUO Fang, MENG Xian-qing
    J4. 2013, 48(09):  46-50. 
    Abstract ( 362 )   PDF (1016KB) ( 1214 )   Save
    Related Articles | Metrics

    A unit repairable system, with the working time follows phasetype distribution, and with the repair time is exponentially distributed, was considered. The original Markov repairable system model was modeled. Based on the model, if the system repair time is less than given nonnegative constant τ, then the repair time can be omitted, we think that the system is also working during the repair time. Otherwise, if the system repair time is greater than given nonnegative constant τ, then the repair time cannot be omitted, the system is thought of as failure during the repair time. Based on these assumptions, the new system model with repair time omission was modeled. Some reliability indexes of the original model and the new model were respectively derived by using aggregated stochastic process theory. Finally, a numerical example was given to illustrate these results obtained.

    Probabilistic approximation algorithm of metric spaces
    CAI Yu-hua, WEI Feng-ying*
    J4. 2013, 48(09):  51-55. 
    Abstract ( 468 )   PDF (680KB) ( 1066 )   Save
    Related Articles | Metrics

    A new algorithm RMOP was obtained which is called random minimum order partition by improving FRT algorithm. In view of choosing a random permutation π for all points of the given metric space G, randomly selecting point u∈V, then the order Jr(u)=inf{j∈N:d(πj,u)≤r,πj,u∈V} was derived. Therefore, a hierarchically well separated tree (short for HST) was constructed by recursively partitioning G via some clusters B(πJr(u),r), which πJr(u) is the center and r is the radius of the cluster. Moreover, the expectation expression E(dT(u,v))≤O(logn)d(u,v) holds. When FRT algorithm and RMOP algorithm have the same random permutation π, the probability which ensures the point u lies in the region B(πJr(u),r) is maximum in the RMOP algorithm.

    Generalized interval-valued fuzzy rough sets and axiomatic characterizations
    ZHANG Hai-dong1, HE Yan-ping 2
    J4. 2013, 48(09):  56-63. 
    Abstract ( 344 )   PDF (718KB) ( 1419 )   Save
    Related Articles | Metrics

    A general framework is presented for the study of generalized interval-valued fuzzy rough sets integrating the rough set theory with the interval-valued fuzzy set theory by using constructive approach. Firstly, through employing an interval-valued fuzzy residual implicator and its dual operator, generalized upper and lower interval-valued fuzzy rough approximation operators with respect to an arbitrary interval-valued fuzzy approximation space are first defined. Based on properties of interval-valued fuzzy residual implicator on LI,  some interesting properties of interval-valued fuzzy rough approximation operators are then examined. In the axiomatic approach, interval-valued fuzzy rough approximation operators are further defined by axioms. And different axiom sets can characterize the essential properties of interval-valued fuzzy rough approximation operators.

    Characterization of centralizers on standard operator algebras
    MA Fei1,2, ZHANG Jian-hua1
    J4. 2013, 48(09):  64-67. 
    Abstract ( 328 )   PDF (705KB) ( 1239 )   Save
    Related Articles | Metrics

     Let A be a a standard operator algebra on Banach space X with unit I, and φ:A→B(X) is an additive mapping. In this paper, we prove that if there is some positive integer number m,n,r satisfies (m+n)φ(Ar+1)-(mφ(A)Ar+nArφ(A))∈FI, for all A∈A, then there exists some λ∈F, such that φ(A)=λA for all A∈A.

    The normality of p-w-hyponormal operators  
    YANG Hua1,2, CHANG Huan3, JI Guo-xing2
    J4. 2013, 48(09):  68-72. 
    Abstract ( 462 )   PDF (673KB) ( 1544 )   Save
    Related Articles | Metrics

    Let T∈B(H). If  ||p≥|T|p≥|*|p for some p>0, then T is p-w-hyponormal. The quasinorma and subnormal relation of T and its Aluthge transform  are studied. It is proved that  is quasinormal if and only if T is quasinormal. An example that there exists a non subnormal p-w-hyponormal operator T and  subnormal is given.

    Theory of filters in Fuzzy implication algebras
    LIU Chun-hui1,2
    J4. 2013, 48(09):  73-77. 
    Abstract ( 411 )   PDF (815KB) ( 1144 )   Save
    Related Articles | Metrics

     The notions of involution filters and associative filters in Fuzzy implication algebras are introduced and their properties are studied ulteriorly. Some characterizations of this two types of filters are obtained. The relations among involution, associative, implicative MP, positive implicative MP and commutative MP-filters are discussed. It is proved that a non-empty set is a positive implicative MP filter if and only if it is a implicative MP filters and a involution filters.

    The modified hybrid conjugates gradient methods with sufficient descent property
    WANG Kai-rong, WANG Shu-min
    J4. 2013, 48(09):  78-84. 
    Abstract ( 396 )   PDF (744KB) ( 1298 )   Save
    Related Articles | Metrics

    With the existing conjugate gradient method, the search directions of two hybrid conjugate gradient methods were modified, such that the new hybrid conjugate gradient methods can automatically generate sufficient descent direction independent of the line search used for each iteration. Under appropriate conditions and the Wolfe line search, it was proved that the new methods are globally convergent. Preliminary numerical results show that the methods are efficient.

    Dominant-recessive separation of outer P-information and the dominantrecessive separation theorem
    WU Song-li1,3, WEI Bao-ya2, SHI Kai-quan1*
    J4. 2013, 48(09):  85-89. 
    Abstract ( 402 )   PDF (677KB) ( 1183 )   Save
    Related Articles | Metrics

    Using the characteristic of outer P-set, the concepts of dominant separation and recessive separation and separation theorem about outer P-information, the attribute characteristic generated by the dominant-recessive separation are given.

    A maximum principle approach for stochastic H2/H∞ control
    SUN Qi-liang, ZHANG Qi-xia*
    J4. 2013, 48(09):  90-95. 
    Abstract ( 723 )   PDF (750KB) ( 1473 )   Save
    Related Articles | Metrics

     The maximum principle for nonzero-sum stochastic differential games was applied to solve the stochastic H2/H∞ control problem with (x,u,v)-dependent noise. It is shown that the existence of a unique solution to the control problem is equivalent to the corresponding uncontrolled perturbed system to have L2-gain less than or equal to γ and the resulting solution is characterized by the solution of an uncontrolled forward backward stochastic differential equation (FBSDE).

    The finite spectrum of SturmLiouville problems on time scales
    ZHAO Na
    J4. 2013, 48(09):  96-102. 
    Abstract ( 572 )   PDF (706KB) ( 1900 )   Save
    Related Articles | Metrics

    In this paper, we partition the bounded time scale such that the coefficients of Sturm-Liouville problems satisfy some certain conditions on adjacent subintervals. In this case, we can construct a kind of Sturm-Liouville problems with finite spectrum on bounded time scales, and it is the extension of classical SturmLiouville problems defined on continuous intervals.

    Stability and uniqueness of positive solutions for  a food chain  model with B-D functional response
    LI Hai-xia1,2, LI Yan-ling1
    J4. 2013, 48(09):  103-110. 
    Abstract ( 371 )   PDF (1422KB) ( 1481 )   Save
    Related Articles | Metrics

    Stability and uniqueness of positive solutions for a food chain model with Beddington-DeAngelis functional response are discussed. The a prior estimates and the sufficient and necessary conditions for the existence of positive solutions are obtained. In addition, the sufficient conditions for the stability and uniqueness of positive solutions are investigated. Finally, we make some numerical simulations to verify and complement the theoretical analysis.